Share This Article:

General Solution of Two Generalized Form of Burgers Equation by Using the (G'/G)-Expansion Method

Abstract Full-Text HTML XML Download Download as PDF (Size:186KB) PP. 158-168
DOI: 10.4236/am.2012.32025    5,780 Downloads   9,688 Views   Citations

ABSTRACT

In this work, the (G'/G)-expansion method is proposed for constructing more general exact solutions of two general form of Burgers type equation arising in fluid mechanics namely, Burgers-Korteweg-de Vries (Burgers-KdV) and Burger-Fisher equations. Our work is motivated by the fact that the (G'/G)-expansion method provides not only more general forms of solutions but also periodic and solitary waves. If we set the parameters in the obtained wider set of solutions as special values, then some previously known solutions can be recovered. The method appears to be easier and faster by means of a symbolic computation system.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

A. Borhanifar and R. Abazari, "General Solution of Two Generalized Form of Burgers Equation by Using the (G'/G)-Expansion Method," Applied Mathematics, Vol. 3 No. 2, 2012, pp. 158-168. doi: 10.4236/am.2012.32025.

References

[1] G. T. Liu and T. Y. Fan, “New Applications of Developed Jacobi Elliptic Function Expansion Methods,” Physics Letters A, Vol. 345, No. 1-3, 2005, pp. 161-166. doi:10.1016/j.physleta.2005.07.034
[2] M. J. Ablowitz and H. Segur, “Solitons and Inverse Scattering Transform,” SIAM, Philadelphia, 1981. doi:10.1137/1.9781611970883
[3] R. Hirota, “The Direct Method in Soliton Theory,” Cambridge University Press, Cambridge, 2004.
[4] M. L. Wang, “Exact Solutions for a Compound KdV Burgers Equation,” Physics Letters A, Vol. 213, No. 5-6, 1996, pp. 279-287. doi:10.1016/0375-9601(96)00103-X
[5] J. H. He, “The Homotopy Perturbation Method for Nonlinear Oscillators with Discontinuities,” Applied Mathematics and Computation, Vol. 151, No. 1, 2004, pp. 287292. doi:10.1016/S0096-3003(03)00341-2
[6] Z. Y. Yan, “An Improved Algebra Method and Its Applications in Nonlinear Wave Equations,” Chaos, Solitons & Fractals, Vol. 21, No. 4, 2004, pp. 1013-1021. doi:10.1016/j.chaos.2003.12.042
[7] G. W. Bluman and S. Kumei, “Symmetries and Differential Equations,” Springer-Verlag, New York, 1989.
[8] G. Adomian, “Solving Frontier Problems of Physics: The Decomposition Method,” Kluwer, Boston, 1994.
[9] A. Borhanifar, H. Jafari and S. A. Karimi, “New Solitons and Periodic Solutions for the Kadomtsev-Petviashvili Equation,” Journal of Nonlinear Science and Applications, Vol. 1, No. 4, 2008, pp. 224-229.
[10] H. Jafari, A. Borhanifar and S. A. Karimi, “New Solitary Wave Solutions for the Bad Boussinesq and Good Boussinesq Equations,” Numerical Methods for Partial Differential Equations, Vol. 25, No. 5, 2009, pp. 1231-1237. doi:10.1002/num.20400.
[11] A. Borhanifar, M. M. Kabir and L. Maryam Vahdat, “New Periodic and Soliton Wave Solutions for the Generalized Zakharov System and (2 + 1)-Dimensional Nizhnik-Novikov-Veselov System,” Chaos, Solitons & Fractals, Vol. 42, No. 3, 2009, pp. 1646-1654. doi:10.1016/j.chaos.2009.03.064
[12] A. Borhanifar and M. M. Kabir, “New Periodic and Soliton Solutions by Application of Exp-Function Method for Nonlinear Evolution Equations,” Journal of Computational and Applied Mathematics, Vol. 229, No. 1, 2009, pp. 158-167. doi:10.1016/j.cam.2008.10.052
[13] S. A. El-Wakil, M. A. Abdou and A. Hendi, “New Periodic Wave Solutions via Exp-Function Method,” Physics Letters A, Vol. 372, No. 6, 2008, pp. 830-840. doi:10.1016/j.physleta.2007.08.033
[14] A. Boz and A. Bekir, “Application of Exp-Function Method for (3 + 1)-Dimensional Nonlinear Evolution Equations,” Computers & Mathematics with Applications, Vol. 56, No. 5, 2008. doi:10.1016/j.camwa.2008.02.045.
[15] H. Zhao and C. Bai, “New Doubly Periodic and Multiple Soliton Solutions of the Generalized (3 + 1)-Dimensional Kadomtsev-Petviashvilli Equation with Variable Coefficients,” Chaos, Solitons & Fractals, Vol. 30, No. 1, 2006, pp. 217-226. doi:10.1016/j.chaos.2005.08.148
[16] M. A. Abdou, “Further Improved F-Expansion and New Exact Solutions for Nonlinear Evolution Equations,” Nonlinear Dynamics, Vol. 52, No. 3, 2008, pp. 277-288. doi:10.1007/s11071-007-9277-3
[17] M. Wang, X. Li and J. Zhang, “The (G'/G)-Expansion Method and Traveling Wave Solutions of Nonlinear Evolution Equations in Mathematical Physics,” Physics Letters A, Vol. 372, No. 4, 2008, pp. 417-423. doi:10.1016/j.physleta.2007.07.051
[18] J. Zhang, X Wei and Y. J. Lu, “A Generalized (G'/G)-Expansion Method and Its Applications,” Physics Letters A, Vol. 372, No. 20, 2008, pp. 3653-3658. doi:10.1016/j.physleta.2008.02.027,
[19] A. Bekir, “Application of the (G'/G)-Expansion Method for Nonlinear Evolution Equations,” Physics Letters A, Vol. 372, No. 19, 2008, pp. 3400-3406. doi:10.1016/j.physleta.2008.01.057
[20] A. Bekir and A. C. Cevikel, “New Exact Travelling Wave Solutions of Nonlinear Physical Models,” Chaos, Solitons & Fractals, Vol. 41, No. 4, 2008, pp. 1733-1739. doi:10.1016/j.chaos.2008.07.017
[21] E. M. E. Zayed and K. A. Gepreel, “Some Applications of the (G'/G)-Expansion Method to Non-Linear Partial Differential Equations,” Applied Mathematics and Computation, Vol. 212, No. 1, 2009, pp. 1-13. doi:10.1016/j.amc.2009.02.009
[22] D. D. Ganji and M. Abdollahzadeh, “Exact Traveling Solutions of Some Nonlinear Evolution Equation by (G'/G)-Expansion Method,” Journal of Mathematical Physics, Vol. 50, No. 1, 2009, p. 013519. doi:10.1063/1.3052847
[23] M. L. Wang, J. L. Zhang and X. Z. Li, “Application of the (G'/G)-Expansion to Travelling Wave Solutions of the BroerKaup and the Approximate Long Water Wave Equations,” Applied Mathematics and Computation, Vol. 206, No. 1, 2008, pp. 321-326. doi:10.1016/j.amc.2008.08.045
[24] L.-X. Li and M.-L. Wang, “The (G'/G)-Expansion Method and Travelling Wave Solutions for a Higher-Order Nonlinear Schrdinger Equation,” Applied Mathematics and Computation, Vol. 208, No. 2, 2009, pp. 440-445. doi:10.1016/j.amc.2008.12.005
[25] E. M. E. Zayed and K. A. Gepreel, “The (G'/G)-Expansion Method for Finding Traveling Wave Solutions of Nonlinear Partial Differential Equations in Mathematical Physics,” Journal of Mathematical Physics, Vol. 50, No. 1, 2008, p. 013502. doi:10.1063/1.3033750
[26] I. Aslan, “Exact and Explicit Solutions to Some Nonlinear Evolution Equations by Utilizing the (G'/G)-Expansion Method,” Applied Mathematics and Computation, Vol. 215, No. 2, 2009, pp. 857-863. doi:10.1016/j.amc.2009.05.038
[27] I. Aslan and T. Ozis, “On the Validity and Reliability of the (G'/G)-Expansion Method by Using Higher-Order Nonlinear Equations,” Applied Mathematics and Computation, Vol. 211, No. 2, 2009, pp. 531-536. doi:10.1016/j.amc.2009.01.075
[28] L. Wazzan, “A Modified tanh-coth Method for Solving the General Burgers-Fisher and the Kuramoto-Sivashinsky Equations,” Communications in Nonlinear Science and Numerical Simulation, Vol. 14, No. 6, 2009, pp. 26422652. doi:10.1016/j.cnsns.2008.08.004
[29] Z.-L. Li, “Constructing of New Exact Solutions to the GKdV-mKdV Equation with Any-Order Nonlinear Terms by (G'/G)-Expansion Method,” Applied Mathematics and Computation, Vol. 217, No. 4, 2010, pp. 1398-1403. doi:10.1016/j.amc.2009.05.034
[30] A. Veksler and Y. Zarmi, “Wave Interactions and the Analysis of the Perturbed Burgers Equation,” Physica D: Nonlinear Phenomena, Vol. 211, No. 1-2, 2005, pp. 5773. doi:10.1016/j.physd.2005.08.001
[31] A. Veksler and Y. Zarmi, “Freedom in the Expansion and Obstacles to Integrability in Multiple-Soliton Solutions of the Perturbed KdV Equation,” Physica D: Nonlinear Phenomena, Vol. 217, No. 1, 2006, pp. 77-87. doi:10.1016/j.physd.2006.03.011
[32] Z.-Y. Ma, X.-F. Wu and J.-M. Zhu, “Multisoliton Excitations for the Kadomtsev-Petviashvili Equation and the Coupled Burgers Equation,” Chaos, Solitons & Fractals, Vol. 31, No. 3, 2007, pp. 648-657. doi:10.1016/j.chaos.2005.10.012
[33] J. M. Burgers, “The Nonlinear Diffusion Equation,” Reiedl, Dordtrecht, 1974.
[34] A. M. Wazwaz, “Partial Differential Equations: Methods and Applications,” Balkema Publishers, Rotterdam, 2002.
[35] R. S. Johnson, “A Non-Linear Equation Incorporating Damping and Dispersion,” Journal of Fluid Mechanics, Vol. 42, No. 1, 1970, pp. 49-60. doi:10.1017/S0022112070001064
[36] A. Bekir, “On Traveling Wave Solutions to Combined KdV-mKdV Equation and Modified Burgers-KdV Equation,” Communications in Nonlinear Science and Numerical Simulation, Vol. 14, No. 4, 2009, pp. 1038-1042. doi:10.1016/j.cnsns.2008.03.014
[37] E. J. Parkes and B. R. Duffy, “An Automated tanh-Function Method for Finding Solitary Wave Solutions Nonlinear Evolution Equations,” Computer Physics Communications, Vol. 98, No. 3, 1996, pp. 288-300. doi:10.1016/0010-4655(96)00104-X
[38] S. A. El-Wakil and M. A. Abdou, “Modified Extended tanh-Function Method for Solving Nonlinear Partial Differential Equation,” Chaos, Soliton and Fractals, Vol. 31, No. 5, 2007, pp. 1256-1264. doi:10.1016/j.chaos.2005.10.072
[39] A. M. Wazwaz, “The tanh Method for Generalized Forms of Nonlinear Heat Conduction and Burgers-Fisher Equations,” Applied Mathematics and Computation, Vol. 169, No. 1, 2005, pp. 321-338. doi:10.1016/j.amc.2004.09.054

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.